# SDR AALA202306232019

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PRESSURE BULKHEAD LOWER WEB LOCATED AT BS 1026 FROM RBL 27 TO RBL 47. REMOVED, FABRICATED, AND INSTALLED WEB PER SRM 51-40-02-0G.
